# SDR YENA2025061600611

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 30,882 hours, 9,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#329, BOS-SDQ. 'ALL FA REPORTED SMELLING BURNING SMELL PASSING ABOUT 10,00FT DESCENT; PERFORMED TSM 05-50-00-810-831-A AND 24-00-00-810-823-A. FOUND NO OBVIOUS DEFECTS. AS PRECAUTION LTV DEACTIVATED, SEE LOGPAGE 4262246 ITEM 1 AND 2 FOR DEFFERALS. '
